Absolutely continuous functions of several variables and diffeomorphisms
In , a class of absolutely continuous functions of d-variables, motivated by applications to change of variables in an integral, has been introduced. The main result of this paper states that absolutely continuous functions in the sense of  are not stable under diffeomorphisms. We also show an example of a function which is absolutely continuous with respect cubes but not with respect to balls.
-  M. Csörnyei: “Absolutely continuous functions of Rado, Reichelderfer and Malý”, J. Math. Anal. Appl., Vol. 252, (2000), pp. 147–166. http://dx.doi.org/10.1006/jmaa.2000.6962
-  S. Hencl: “On the notions of absolute continuity for functions of several variables”, Fund. Math., Vol. 173, (2002), pp. 175–189. http://dx.doi.org/10.4064/fm173-2-5
-  S. Hencl: “Absolutely continuous functions of several variables and quasiconformal mappings”, preprint MATH-KMA-2002/89, Charles University, Prague.
-  J. Malý: “Absolutely continuous function of several variables”, J. Math. Anal. Appl., Vol. 231, (1999), pp. 492–508. http://dx.doi.org/10.1006/jmaa.1998.6246